# SDR R61A201708300650

- Difficulty date: August 30, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N435YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000423
- Aircraft time: 7,722 hours, 5,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 012099
- Condition: Inoperative
- Location: Emergency Light
- Part time: 7,722 hours, 5,411 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT NEAR L1 DOOR INOPERATIVE. R & R THE EMERGENCY LIGHT BATTERY, OPS CHECKED GOOD IAW AMM 33-50-01.
